RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Series 1, 2003, Volume 10, Number 1  


On the reliability of schemes in the bases $\{\rightarrow,\bar \}$ and $\{\rightarrow,0\}$ with faults of type 0 at the outputs of the elements
M. A. Alekhina
3
Interval colorings of the incidentors of an undirected multigraph
V. G. Vizing
14
On the number of nonrepetitive Boolean functions in the basis $\{&,\vee,\oplus,-\}$
O. V. Zubkov
41
Functional completeness in closed classes of quasimonotone and monotone three-valued functions on a semilattice
N. G. Parvatov
61
On regular compositions of hereditary classes of colored graphs
S. V. Sorochan
79
Дискретный анализ и исследование операций
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020